# SDR USAASA04035

- Difficulty date: April 15, 2004
- Submitted: May 13, 2004
- Operation: Air carrier
- Aircraft: N708UW
- Make and model: Airbus A319-112
- Aircraft serial: 0972
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Damaged
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - THE SLIDE GIRT BAR LANYARD CABLE BALLS DISENGAGED UPON INSTALLATION OF ESCAPE SLIDE ONTO AIRCRAFT.  MAINTENANCE REPLACED THE EMERGENCY ESCAPE SLIDE.  OK FOR SERVICE.  (M)
